MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE? DRIVE AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE? DRIVE AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number H74939463001
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a wire detachment occurred.The target lesion was located in the coronary artery.A rotawire drive was selected for use.During procedure, it was noted that a part of the wire broke off in the body.The procedure was completed with another of the same device.There were no patient complications.

Brand Name
ROTAWIRE? DRIVE AND WIRECLIP? TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25303151
Report Number2124215-2026-28444
Device Sequence Number9294260
Product Code MCX
UDI-Device Identifier08714729996231
UDI-Public(01)08714729996231(17)270205(10)35792475
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939463001
Device Catalogue NumberH74939463001
Device Lot Number0035792475
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown